# SDR ASAA2023022142029

- Difficulty date: February 21, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N952AK
- Make and model: Boeing 737-9
- Aircraft serial: 60390
- Aircraft time: 1,371 hours, 399 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF T/C 05-020-01 INTERROGATE SMT DISPLAY SYSTEM FOR ENG FAULTS, FOUND ENG 2 EEC C1 & ENG 2 EEC C2 FAULTS SET. GROUNDED - YES. FOUND NUMEROUS FAULTS RELATED TO ENG 2 EEC CH-B INTERNAL FAULTS, MSG 77-09004. FAULTS SET 12 LEGS AGO. OTHER FAULT CODES WERE 78-44344,78-44464,77-09004,74-42574,75-42434,73-42214,73-43824, 75-42664,79-42914 & 79-41834. C/W B737-9 IFIM G73-20-00-810-942 FOR EEC CH B INTERNAL FAULT. NO DEFECTS & FAULTS NOTED. ERASED SMT MSG. NO FURTHER ACTIONS AT THIS TIME.
